# SDR UIEA2020080321675

- Difficulty date: August 1, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,264 hours, 20,283 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED DUCT LEAK ILLUMINATED AT FL 410.  PERFORMED INSPECTION.   FOUND AIR SUPPLY DUCT CLAMP LOOSE. SECURED AND REINSTALLED PER AMM 21-51-23. OPS NORMAL. LEAK CHECKED NORMAL.
